# SDR SWAA2021112340190

- Difficulty date: November 3, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221GF AT PASSENGER CABIN ; 2021-461099 / [01] REPLACED FLOOR PANEL 221GF I.A.W B737-700 AMM 53-21-00-400-801 FOR INSTALLATION SEE TTG8Q0093RHQ; [02] CORRECTED STEP 1. REPLACED FLOOR PANEL 221GF I.A.W B737-700 AMM 53-21-00-400-801 FOR INSTALLATION SEE TTG8Q006HDPJ; [03] CORRECTED STEP 2:REPLACED FLOOR PANEL 221AF I.A.W B737-700 SRM 53-00-50-2R-0 PARAGRAPH 1.A.NOTE AND FOR INSTALLATION SEE TTG8Q00GHDPJ; [04] CORRECTED STEP 3:REPLACED FLOOR PANEL 221GF I.A.W B737-700 SRM 53-00-50-2R-0 PARAGRAPH 1.A.NOTE AND FOR INSTALLATION SEE TTG8Q006HDPJ; [05] CERTIFIED STEP 4 RII
